# SDR IPXA12175653

- Difficulty date: October 2, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Damaged
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR L-1 DOOR DAMPER PRESSURE GAUGE READS 0.  R & R DIAPHRAGM IN PERCUSSION MECHANISM ON L1 DOOR DAMPER IAW AMM 52-10-14-03.
